# SDR 05FDEA02345

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA034423
- Condition: Cracked
- Location: Cargo Bay
- Component: Longeron
- Component part number: AEA034423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT ON STA 1521 X=-50 RT SIDE 1EA CRACK LONG 10" ON EXISTING REPAIR AT Z=97.350.  REPLACE TEE LONGERON IAW SRM 51-35-01 PG 1-13 VOL 2 AND DWG AEA0344 AND SRM 51-33-01 PG 34-47 VOL 2.
